Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 7, 2011, 4:49 PM CDT for Pike County, Walthall County, Mississippi; Washington Parish, Louisiana. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 4:49 PM CDT (21:49 UTC)
- Expired
- Jun 7, 2011, 5:15 PM CDT
- In force
- 26 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Washington Parish, LA, Pike County, MS, Walthall County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:15 PM CDT | HAIL 0.75 | 2 S Tylertown, MS | LAW ENFORCEMENT REPORTS PENNY SIZED HAIL 2 MILES SOUTH OF TYLERTOWN. |
| Jun 7, 5:25 PM CDT | HAIL 1.75 | 2 Sw Tylertown, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 639 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881 WUUS54 KLIX 072149 SVRLIX LAC117-MSC113-147-072215- /O.NEW.KLIX.SV.W.0141.110607T2149Z-110607T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 449 PM CDT TUE JUN 7 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA... SOUTHEASTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI... SOUTHWESTERN WALTHALL COUNTY IN SOUTHERN MISSISSIPPI... * UNTIL 515 PM CDT * AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 11 MILES SOUTH OF TYLERTOWN...OR 8 MILES NORTH OF FRANKLINTON...AND MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TYLERTOWN BY 515 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3121 9035 3124 9009 3088 9007 3086 9027 TIME...MOT...LOC 2149Z 173DEG 18KT 3096 9018 $$ 24/RR
1 follow-up statement
128 WWUS54 KLIX 072210 SVSLIX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 510 PM CDT TUE JUN 7 2011 LAC117-MSC113-147-072220- /O.EXP.KLIX.SV.W.0141.000000T0000Z-110607T2215Z/ WALTHALL MS-PIKE MS-WASHINGTON LA- 510 PM CDT TUE JUN 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE AND SOUTHWESTERN WALTHALL COUNTIES...AND NORTHWESTERN WASHINGTON PARISH WILL EXPIRE AT 515 PM CDT... THIS STORM HAS WEAKENED WHILE CROSSING INTO MISSISSIPPI. LAT...LON 3121 9035 3124 9009 3088 9007 3086 9027 TIME...MOT...LOC 2210Z 173DEG 18KT 3106 9020 $$ 24/RR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:21 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 7, 3:21 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 321 PM CDT TUE JUN 7 2011 .SYNOPSIS... RATHER WEAK SURFACE PRESSURE PATTERN OVER THE AREA. WEAK MCV MOVING WESTWARD NEAR LAKE PONTCHARTRAIN AT PRESENT...WITH ISOLATED CONVECTION DEVELOPING AGAIN THIS AFTERNOON. AREAL COVERAGE NOT QUITE AS FULL AS YESTERDAY. YESTERDAYS CONVECTION DID ALLOW TEMPERATURES TO START FROM A LOWER BASE TODAY...KEEPING TEMPERATURES BELOW THE 95 DEGREE MARK IN MOST AREAS. && .SHORT TERM... WEAK UPPER LOW OVER SOUTHERN GULF WILL CONTINUE ROTATING IN PLACE THROUGH FRIDAY. MOISTURE LEVELS TOMORROW ARE SIMILAR TO TODAY...AND EXPECT SIMILAR AREAL COVERAGE...20 TO 30 PERCENT AT BEST. COLUMN DRIES OUT SOMEWHAT FOR THURSDAY AND FRIDAY...AND WILL GRADUALLY DRY OUT FORECAST. NAM SOLUTION IS DISCOUNTED FOR THIS RUN DUE TO ITS POOR HANDLING OF TROPICAL FEATURE TO THE SOUTH OF PUERTO RICO. TEMPERATURES STILL RUNNING ABOVE GUIDANCE...EVEN IN AREAS THAT HAVE SEEN RAIN THE LAST FEW DAYS...SO WILL CONTINUE TO GO ABOVE GUIDANCE BY A COUPLE OF DEGREES THROUGH THE PERIOD. && .LONG TERM... AS NOTED IN SHORT TERM SECTION...TROPICAL FEATURE HANDLED POORLY BY NAM. NHC/HPC SOLUTION ON MOVEMENT OF THIS FEATURE FITS ECMWF SOLUTION FAIRLY WELL AND WILL USE ECMWF WIND FIELDS FOR SOLUTION FOR THE BACK END OF THE FORECAST. ANY PRECIPITATION OVER THE WEEKEND SHOULD BE EXTREMELY LIMITED...AND WILL KEEP WEEKEND FORECAST DRY. AS RIDGE RETROGRADES SOMEWHAT LATE IN THE WEEKEND...THIS MAY ALLOW A BOUNDARY TO NEAR THE AREA MONDAY...ALLOWING FOR SLIGHTLY BETTER CHANCES FOR PRECIPITATION ON MONDAY AND TUESDAY. WILL CONTINUE THE TREND OF GOING SEVERAL DEGREES ABOVE GUIDANCE UNTIL GUIDANCE COMES MORE IN LINE WITH REALITY. && .AVIATION... VFR CONDITIONS IS ON TAP FOR MOST OF THE DAY. ISOLATED TO SCATTERED SHRA/TSRA WITH TEMPO RESTRICTED VSBYS/CIGS THROUGH 00Z WEDNESDAY. THE HIGHEST PROBABILITIES EXPECTED FROM KMCB- KHDC TO KASD TO KGPT. MVFR CONDITION LIKELY AGAIN WITH MIST RESTRICTED VISIBILITY AT EACH SITE 09Z WED THROUGH 13Z WED. EXPECT ISOLATED CONVECTION TO AGAIN DEVELOP AFTER 18Z WEDNESDAY. && .MARINE... OUTSIDE OF ISOLATED CONVECTION...NO MAJOR MARINE ISSUES THROUGH THE PERIOD. TROPICAL FEATURE MENTIONED ABOVE SHOULD HAVE LITTLE EFFECT ON OUR COASTAL WATERS THROUGH THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... MCB 71 94 70 94 / 20 30 20 20 BTR 72 96 71 95 / 20 30 20 20 ASD 73 93 71 93 / 20 30 20 20 MSY 75 94 74 94 / 20 30 20 20 GPT 74 92 73 93 / 20 30 20 20 PQL 73 94 71 93 / 20 30 20 20 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 35
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 329 PM CDT TUE JUN 7 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-082030- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 329 PM CDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS EVENING AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. THERE IS A SLIGHT RISK OF SEVERE WEATHER THROUGH THE EVENING HOURS...GENERALLY NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. A FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL AND STRONG WIND GUSTS. THESE WINDS COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS LIKE TRASH CANS AND LAWN FURNITURE. LOCALIZED VERY HEAVY RAINFALL IS ALSO POSSIBLE. AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA THROUGH MIDNIGHT TONIGHT. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ON WEDNESDAY. THESE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...BUT COULD PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. AN OZONE ACTION DAY WILL BE IN EFFECT FOR THE BATON ROUGE AREA ON WEDNESDAY FROM 6 AM UNTIL MIDNIGHT CDT. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...ANY REPORTS OF SEVERE WEATHER THIS EVENING OR WEDNESDAY SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 7, 2:42 PM CDT, 2 hours 7 minutes before
MSZ070-071-072045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 242 PM CDT TUE JUN 7 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING WALTHALL COUNTY...PIKE COUNTY... AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 15 MILES NORTH OF FRANKLINTON...OR ABOUT 4 MILES SOUTH OF TYLERTOWN...MOVING NORTHWEST AT 5 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...TYLERTOWN THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 7, 2:44 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
244 PM CDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL NEW ORLEANS 29.97N 90.08W
06/07/2011 E1.00 INCH ORLEANS LA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL NEAR INDUSTRIAL CANAL AND
MISSISSIPPI RIVER GULF OUTLET AREA.
&&
BWAGNERSpecial weather statement, Jun 7, 3:02 PM CDT, 1 hour 47 minutes before
MSZ082-072100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 302 PM CDT TUE JUN 7 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING JACKSON COUNTY... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR ESCATAWPA...OR ABOUT 2 MILES EAST OF ESCATAWPA...MOVING NORTHWEST AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ESCATAWPA...WADE AND VANCLEAVE THE PRIMARY THREATS FROM THESE STORMS ARE PEA SIZE HAIL AND WIND GUSTS TO NEAR 35 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 7, 3:34 PM CDT, 1 hour 15 minutes before
MSZ070-071-072100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 334 PM CDT TUE JUN 7 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING WALTHALL COUNTY...PIKE COUNTY... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 16 MILES EAST OF MCCOMB...MOVING NORTHWEST AT 10 TO 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF THE INDICATED COUNTIES. THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 7, 3:53 PM CDT, 56 minutes before
MSZ069-070-072200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 353 PM CDT TUE JUN 7 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING AMITE COUNTY...PIKE COUNTY... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHEAST OF MCCOMB...OR ABOUT 9 MILES EAST OF SUMMIT...MOVING WEST AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...MCCOMB...SUMMIT AND SMITHDALE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 7, 4:32 PM CDT, 17 minutes before
MSZ068-069-072230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 432 PM CDT TUE JUN 7 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING AMITE COUNTY...WILKINSON COUNTY... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF LIBERTY TO 24 MILES WEST OF LIBERTY...MOVING NORTHWEST AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... DOLOROSA BY 515 PM... FORT ADAMS BY 520 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:09 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 36 min |
| Jun 7, 3:56 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 33 min |
| Jun 7, 4:18 PM CDT | Severe Thunderstorm Warning | LIX | Walthall | 27 min |
| Jun 7, 4:53 PM CDT | Severe Thunderstorm Warning | LIX | Pike | 23 min |
| Jun 7, 4:55 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 35 min |
| Jun 7, 5:41 PM CDT | Areal Flood Advisory | LIX | Walthall | 2 hr |
| Jun 7, 5:46 PM CDT | Areal Flood Advisory | LIX | Amite, Wilkinson | 119 min |
| Jun 7, 9:59 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 7, 2:23 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard | 53 min |
| Jun 7, 2:39 PM CDT | Flash Flood Warning | LIX | Orleans | 111 min |
| Jun 7, 4:59 PM CDT | Special Marine Warning | LIX | 91 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.